MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, it was noted that the lens had small scratch peripherally on the optic noticed on iol after implantation.Iol was left implanted.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned.A photo was provided of an implanted single-piece lens.The lens was tilted with the irrigation¿aspiration (i/a) tip underneath the optic.A narrow line, which may be a scratch was observed near the edge.The mark was angled to the travel path and was similar in appearance to a forceps mark.Another dark area was observed near the mark.This appeared to be under the lens.No other determination can be made from the provided photo.Product history records were reviewed and documentation indicated the product met release criteria.Qualified associated products were indicated.The root cause for the reported damage could not be determined.The lens remains implanted.Based on review of the provided photo, a narrow line, which may be a scratch was observed near the edge.This mark was perpendicular to the travel path and was similar in appearance to damage that can occur from loading forceps.No other determination can be made from the photo.The instructions for use (ifu) instructs to completely fill the cartridge with ophthalmic viscosurgical device (ovd) immediately prior to loading and delivery of the lens.Do not attempt to load the lens without adequate ovd in the device.Not adequately filling the device with viscoelastic will result in inadequate coverage of lens and the lens fold path with ovd, which may result in damage.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21880921
Report Number1119421-2025-01124
Device Sequence Number15613502
Product Code POE
UDI-Device Identifier00380652421133
UDI-Public(01)00380652421133(17)281112(11)231115(10)15752996
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFT015
Device Catalogue NumberDFT015.150
Device Lot Number15752996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/27/2025
Date Device Manufactured11/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III CARTRIDGE D.; MONARCH III INJECTOR.; PROVISC.; UNSPECIFIED FORCEPS.
Patient SexUnknown